# SDR 99ZZZX1723

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N165ML
- Make and model: Skrsky S76C
- Aircraft serial: 760471
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50075551
- Condition: Damaged
- Location: Lt Mlg
- Part time: 250 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIVETS SHEARED OFF ON THE 6 O'CLOCK POSITION (6 EACH), AND DAMAGED THE WHEEL ASSY ON THE INNER SIDE.  THIS IS THE SECOND TIME THAT THIS PROBLEM OCCURRED IN THE SAME SIDE, LT MAIN WHEEL.
